EconPapers    
Economics at your fingertips  
 

Asymptotic Normality of the QMLE Estimator of ARCH in the Nonstationary Case

Søren Tolver Jensen and Anders Rahbek

Econometrica, 2004, vol. 72, issue 2, 641-646

Abstract: We establish consistency and asymptotic normality of the quasi-maximum likelihood estimator in the linear ARCH model. Contrary to the existing literature, we allow the parameters to be in the region where no stationary version of the process exists. This implies that the estimator is always asymptotically normal. Copyright The Econometric Society 2004.

Date: 2004
References: Add references at CitEc
Citations: View citations in EconPapers (61)

Downloads: (external link)
http://hdl.handle.net/10.1111/j.1468-0262.2004.00504.x link to full text (text/html)
Access to full text is restricted to subscribers.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:ecm:emetrp:v:72:y:2004:i:2:p:641-646

Ordering information: This journal article can be ordered from
https://www.economet ... ordering-back-issues

Access Statistics for this article

Econometrica is currently edited by Guido Imbens

More articles in Econometrica from Econometric Society Contact information at EDIRC.
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-19
Handle: RePEc:ecm:emetrp:v:72:y:2004:i:2:p:641-646